# SDR ABXR2019090500309

- Difficulty date: September 5, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 90,792 hours, 33,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47011
- Condition: Corroded
- Location: Lt Wing
- Part time: 90,792 hours, 33,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE LOWER WING SKIN CORRODED AT WS 827. REPAIRED PER 47385REA06.
